Moment closure and finite-time blowup for piecewise deterministic markov processes

Lee DeVille, Sairaj Dhople, Alejandro D. Domínguez-García, Jiangmeng Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

We present a variety of results analyzing the behavior of a class of stochastic processes-referred to as piecewise deterministic Markov processes (PDMPs)-for the infinite-time interval and determine general conditions on when the moments of such processes will, or will not, be well-behaved. We also characterize the types of finite-time blowups that are possible for these processes, and obtain bounds on their probabilities.

Original languageEnglish (US)
Pages (from-to)526-556
Number of pages31
JournalSIAM Journal on Applied Dynamical Systems
Volume15
Issue number1
DOIs
StatePublished - 2016

Keywords

  • Hybrid systems
  • Moment closure
  • Power-law distributions

ASJC Scopus subject areas

  • Analysis
  • Modeling and Simulation

Fingerprint Dive into the research topics of 'Moment closure and finite-time blowup for piecewise deterministic markov processes'. Together they form a unique fingerprint.

Cite this